Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Black spots behind eyes, Not having pain, twitching or headache. What does this mean?

I had my eyes examined yesterday. I was told there was a black spot behind my eye. I was told to make an appointment with an Opthmalogist. She stated it could be numerous reasons, but she did not go into detail. My exam last year was fine. I have no pain, no twitches in my eye, no headaches , etc. What could these findings mean?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
that is floaters=something that floats in the field of an eye..that may be normal but that may be a warning sign of a hidden problem in please get it checked by yr doc..
if floaters=
1-increase in number=,many like 15-20
2-if there is flash like lightening- whn u see side ways
3-whn there is curtain like effect..
thn immediately rush to yr doc-because its very serious condition..
till thn ..tell me wht yr doc said??
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor